Tohoku Mathematical Journal

Siegel modular cusp forms of degree two

Hisashi Kojima

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 33, Number 1 (1981), 65-75.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229494

Digital Object Identifier
doi:10.2748/tmj/1178229494

Mathematical Reviews number (MathSciNet)
MR0613108

Zentralblatt MATH identifier
0461.10019

Subjects
Primary: 10D20
Secondary: 10D12

Citation

Kojima, Hisashi. Siegel modular cusp forms of degree two. Tohoku Math. J. (2) 33 (1981), no. 1, 65--75. doi:10.2748/tmj/1178229494. https://projecteuclid.org/euclid.tmj/1178229494


Export citation

References

  • [1] A. N. ANDRIANOV, Euler products corresponding to Siegel modular forms of genus 2, Russian Math. Surveys 29 (1974), 45-116.
  • [2] A. N. ANDRIANOV, Modular descent or on Saito-Kurokawa conjecture, Inv. Math. 5 (1979), 267-280.
  • [3] K. Doi AND H. NAGANUMA, On the functional equation of certain Dirichlet series, Inv Math. 9 (1969), 1-14.
  • [4] N. KUROKAWA, Examples of eigenvalues of Hecke operators on Siegel cusp forms o degree two, Inv. Math. 49 (1978), 149-165.
  • [5] H. MAAS, Uber eine Spezialschar von Modulformen zweiten Grades, Inv. Math. 5 (1979), 95-104.
  • [6] H. MAAB, Uber eine Spezialschar von Modulformen zweiten Grades (III), Inv. Math 53 (1979), 255-265.
  • [7] I. MATSUDA, Dirichlet series corresponding to Siegel modular forms of degree two, leve N, Sci. papers coll. Gen. Ed. Univ. Tokyo 28 (1978), 21-49.
  • [8] S. NIWA, Modular forms of half integral weight and the integral of certain theta functions, Nagoya Math. J. 56 (1974), 147-161.
  • [9] S. NIWA, On Shimura's trace formula, Nagoya Math. J. 66 (1977), 183-202
  • [10] T. ODA, On modular forms associated with indefinite quadratic forms of signatur (2, n-2), Math. Ann. 231 (1977), 97-144.
  • [11] S. RALLIS AND G. SCHIPPMANN, On a relation between SL2 cusp forms and cusp form on the tube domains associated to orthogonal groups, preprint.
  • [12] G. SHIMURA, On modular forms of half integral weight, Ann. of Math. 97 (1973), 440-481
  • [13] T. SHINTANI, On construction of holomorphic cusp forms of half integral weight, Nagoya Math. J. 58 (1975), 83-126.